Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello I am a male 63 years old. I take

Hello I am a male 63 years old. I take blood pressure meduicine and this controls my blood pressure, I have taken for 20 years, I now also take statins and had problem with Simvastatin with muscle loss and now since December 2017 take Rosuvastatin. This has reduced the cholesterol but I alsways seem to have an upset stomach. Can this drug cause this as a side affect?
Fri, 26 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a brother, 63 years of age, every time he goes to the doctor they tell him he has internal bleeding (loss of blood) and low B12. He said he never sees his blood loss. His feet and legs hurt all the time, he has high blood pressure but has allergic reactions to all medicine prescribed for high blood pressure. He acquired eye infections from the last medication he took for high blood pressure, it has been almost a year since he stopped taking the medication but he still has eye infections? The V.A. hospital can never identify why he is losing blood and how? What could it be?

doctor1 MD

Doctor, I am 63 years old and a male someone overweight at 5-7-1/2 and just less the 250lb. I don t have a regular doctor and haven t seen one in quite awhile because I usually feel good. The only doctor I see is my dentist twice a year to be honest with you. Anyway just yesterday I was in my home office and felt something weird going on in my left hand that I could not control before you know it my hand was bent over and it was taking over my arm and pushing towards me finally talking over my body that I could not talk and I believe I passed out. Here I am thinking I might of had a seizure of some sort. This was maybe 11am in the morning being I am retired and was at home. I took a Aspirin just in case after that as I was ok then which seemed like maybe 15 minutes later. I am not sure. Same thing happened when I was out in my barn later yesterday afternoon but I sat back in a chair and was fine like possibly 15 minutes later. During these 2 attacks which I never had before I barely could talk and was having a hard time breathing during it. Since late yesterday afternoon I haven t had any problems and have been taking 1 Aspirin maybe every 4-5 hours. I feel fine today as I do any other day. My wife when she got home from work wanted to take me to emergency but I didn t feel the need to go. Spent a lot of time laying on the couch today resting as not wanting to push anything and I feel find as of this letter. Do you have any idea of what may of gone wrong?

doctor1 MD

Hi. I m a 63 years old healthy man, what should my blood pressure range be before I have to take medicine? My average at home is 117/76 66. When I go to the doctor it gets quite high, so he want me to take pills in case. I m scared it might go to low or cause other problems. I am 5`10 160 pounds. Never been sick. No chest pain or kidney problems. I feel good, sleep well and exercise moderately.

Loading Online Doctors....